Take Hormone Medication After Polyp Curettage?
On the evening of August 12, I underwent a curettage process for endometrial polyps. The lab results for the polyps weren’t dangerous and I had endometrial hyperplasia. On August 28, I had my period but not as usual. The cycle is 30 days from the last day of menstruation. Normally around 26-29 days. The doctor asked if I wanted IVF because I had consultations for the program. Because polyps were found, they had to be cleaned first. Because I still have a urinary tract infection due to the curettage process, I don’t want to program yet. So because they haven’t wanted the program, the doctor has prescribed a primolut drug which must be taken on the 14th day of menstruation (2×1) for 15 days. Ktny the medicine so that my uterine wall doesn’t thicken like it used to be. I checked it turned out to be primolut to delay or accelerate menstruation. My question is, should I drink Primolut? Because I was menstruating after curette. If I have curetted, will the uterine wall thicken like a curette? I am also afraid that after finishing Primolut it turns out that I don’t even have menstruation. I think the main cause of my polyps have not been pregnant until now, and hope to get pregnant normally after removing the polyps. But the doctor suggested ivf. I am 37 years old, I was pregnant and had a spontaneous miscarriage in 2010. What do the doctors think? Thank you..
The drug contains norethisterone which is an artificial progesterone hormone. Norethisterone can be used in various conditions such as menstrual cycle disorders, endometriosis, premenstrual syndrome, contraception (in low doses), delayed menstruation, and breast cancer. So norethisterone is not just for delaying menstruation.
The dose given will differ depending on the purpose of the doctor giving the drug. If you are prescribed norethisterone by your gynecologist, I suggest that you follow the doctor's recommendations for taking the drug. You should also return to the gynecologist on a schedule or when the norethisterone drug is used up.
Regarding the cause of the doctor recommending IVF, it is possible that the doctor has its own medical considerations, seeing from your condition and your husband's condition from the results of the history, physical examination, and supporting examinations and fertility tests that have been carried out. If you are in doubt, you can try to find a second opinion with another obstetrician directly.
The following articles are related to the topic of your question:
Hope this helps,